# SDR FQAR20180315021

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: General aviation
- Aircraft: N443PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843499
- Aircraft time: 20,718 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pan
- Part number: 76467003
- Condition: Cracked
- Location: Door
- Part time: 20,718 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENT INSPECTION, FOUND A CRACK ON INSIDE AFT CORNER OF THE DOOR PAN ABOVE THE SPAR CARRY THRU  AT BS 108, WL 30, REPLACED BOTH INNER AND OUTER DOOR PANS, DURING THE REPAIR OF THE DOOR PAN, THE FORWARD DOOR CHANNEL AT BS 72.6 WAS FOUND TO BE CRACKED AROUND THE HOLES FOR THE EYE BOLTS.
